# SDR F3LA97024

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - BS 328 STRINGER 28L FRAME IS GOUGED GREATER THAN 50 PERCENT AT FASTENER COMMON  TO FRAME AND STRINGER.  REMOVED DAMAGED SECTION OF FRAME AT BS 328 STRINGER 28L.  FABRICATED REPAIR ANGLE AND FILLER, TREATED REPAIR PARTS AND INSTALLED IAW SRM 51-40-03.  (M)
